MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRI TS BASEPLATE SIZE 6; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRI TS BASEPLATE SIZE 6; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5521-B-600
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
Primary knee, rep was not present for the procedure.It was reported that the surgeon did not like how the 'nub' engaged with the baseplate threads.Surgeon elected not to implant the device.Another device (same catalog, different lot) was opened and performed as expected.Surgery completed successfully.No delay was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding an alleged seating/locking issue involving a triathlon baseplate was reported.The event was not confirmed.Method & results: -device evaluation and results: a visual inspection showed no signs of use or abuse, nor any signs of any abnormalities.A functional inspection was performed where the end cap and baseplate were assembled by a trained operator.The torque wrench gage reading was within the requirement and the assembled components were deemed acceptable.-medical records received and evaluation: not performed as medical records were not received for review with a clinical consultant.-device history review: the reported device was manufactured and accepted into final stock with no reported discrepancies.-complaint history review: there has been no other similar events reported for this manufacturing lot.Conclusions: the returned baseplate was functionally inspected to be within specification and functionally tested to perform satisfactorily.There is no indication the event is related to a manufacturing issue.No further investigation for this event is possible at this time.If additional information becomes available, this investigation will be reopened.

Brand Name
TRI TS BASEPLATE SIZE 6
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8202440
Report Number0002249697-2018-04151
Device Sequence Number19246811
Product Code MBH
UDI-Device Identifier07613327026337
UDI-Public07613327026337
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue Number5521-B-600
Device Lot NumberB9T7BA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2018
Initial Date Received by Manufacturer 11/29/2018
Supplement Date Received by Manufacturer02/14/2019
Initial Report FDA Received Date12/28/2018
Supplement Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient Weight105